# SDR QI2R20140611001

- Difficulty date: June 4, 2014
- Submitted: June 11, 2014
- Operation: General aviation
- Filed by: Modern Avionics Acquisition Corporation, repair station QI2R110L
- Aircraft: N2901R
- Make and model: Cessna 310G
- Aircraft serial: 310G0101
- Aircraft time: 6,369 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Washer
- Part number: 084100070
- Condition: Missing
- Location: Rt Mlg Strut
- Stage of operation: LD
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WASHER WAS NOT INSTALLED UNDER THE HEAD OF CENTER TORQUE LINK FOR THE RT MLG.  THE MISSING WASHER ALLOWED THE CENTER TORQUE LINK BOLT TO PULL THE TORQUE LINK BUSHING, PN 0841000-99 THROUGH THE TORQUE LINK, PN 0841000-64 ALLOWING THE TORQUE LINKS TO SEPARATE AND THE MLG STRUT AND WHEEL ASSY TO ROTATE 90 DEGREES.
